7 sneaky medications that cause constipation

Some medications cause constipation

Are things just not moving?

Is your daily bathroom ritual a strain? Or, do you think it’s normal to go just every few days?

Well, I’m here to tell you that it’s not.

Over 60 million Americans suffer from chronic constipation, and if you don’t have at least one, easy-to-pass bowel movement a day, then you are one of them.

Constipation can be caused by many things, though most people never suspect the medicines they are taking. But, it turns out that there are 7 sneaky medications you could be taking right now that could be making your restroom trips more troublesome than they should be.

Let’s take a look at the drugs that are the worst offenders.

«SPONSORED»

Dr. Adria Schmedthorst

By Dr. Adria Schmedthorst

Dr. Adria Schmedthorst is a board-certified Doctor of Chiropractic, with more than 20 years of experience. She has dedicated herself to helping others enjoy life at every age through the use of alternative medicine and natural wellness options. Dr. Schmedthorst enjoys sharing her knowledge with the alternative healthcare community, providing solutions for men and women who are ready to take control of their health the natural way.